Health Tip: Is Caffeine Giving You the Jitters?11/30/12
(HealthDay News) -- Caffeine can provide a little "pick-me-up"
if you're struggling to stay awake. But this common stimulant,
found primarily in many coffees and teas, also can cause a number
of unwanted side effects.
In addition to the jitters, the National Sleep Foundation
mentions these potential side effects of caffeine:
- Dizziness, nausea, headache and/or insomnia.
- Anxiety or irritability.
- Rapid heartbeat.
- Reduction in fine motor coordination.
- Urinating more than usual.
Copyright © 2012
. All rights reserved.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.